Login
|
New Account
ITA
ENG
THE ILBERTS IN INDIA 1882-1886 - AN IMPERIAL MINIATURE - BENNETT,M
Authors
MARSHALL PJ
Citation
Pj. Marshall, THE ILBERTS IN INDIA 1882-1886 - AN IMPERIAL MINIATURE - BENNETT,M, Journal of the Royal Asiatic Society, 6, 1996, pp. 444-445
Citations number
1
Categorie Soggetti
Asian Studies
Journal title
Journal of the Royal Asiatic Society
→
ACNP
ISSN journal
13561863
Volume
6
Year of publication
1996
Part
3
Pages
444 - 445
Database
ISI
SICI code
1356-1863(1996)6:<444:TIII1->2.0.ZU;2-B